# SDR DALA2023052504172

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2780732) FLOOR SUPPORT IS CORRODED STA 967-986.5 LBL 16. REMOVED PART, LOCATED & DRILLED NEW PART AND INSTALLED IAW BOEING 737-800 SRM 51-40-05, 51-40-02.
